MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SHEATH, STRYKEPROBE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE SHEATH, STRYKEPROBE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0250070460
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the product length was incorrect, which could cause a breach in insulation.The procedure was completed successfully.
 
Additional Manufacturer Narrative
Alleged failure: rma (b)(4).Hoping you can point me in the right direction in regards to who can help me with the below images.? same product, however some of the sheaths are longer then the others, as you can tell.Because of this shorter length, it resulted in the outer sheath burning.The failure identified in the investigation is consistent with the complaint record.The probable root cause could be manufacturing.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
SHEATH, STRYKEPROBE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8625006
Report Number0002936485-2019-00210
Device Sequence Number1748472
Product Code GEI
UDI-Device Identifier07613327051971
UDI-Public07613327051971
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K963765
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0250070460
Device Lot Number110507-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2019
Initial Date Received by Manufacturer 04/26/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR
Patient Weight55